Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Medical eye patches for adults

Premium Questions

Dr.  Ramesh Kumar MD

Hello doctor, Since last night my left eye is irritating. It irritates the most when I sleep I had a distributed sleep as it was irritating and the eye was watering as well. I don t think any foreign particle... View answer

Answered by : Dr. Ramesh Kumar ( Ophthalmologist)
Dr. Saumya Mittal MD

the medication; she did not do well on Exelon patch this past Spring as she had bad side effects; Celexa back ...My elderly mother who lives in an Assisted Living facility is on the medication Remeron... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Aparna Kohli MD

and adults eyes… My question is, what type of medicine will she possibly be given to stop the bleeding ...Hi, My mom is at the hospital waiting to see a doctor. One of her eyes has been very red and... View answer

Answered by : Dr. Aparna Kohli ( General & Family Physician)
Dr.  Sumanth Amperayani MD

Hello doctor, I have 3 years 4 months daughter,she got injury in left eye on 26th april,doctor suggested she has corneal abrassion,then she sugest to patch her eye with mo-floren ointment,next day ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr.  Sumanth Amperayani MD

and on for 2 months: a runny nose, sneezing , watery eyes, and a dry cough . This week we have noticed slightly red patches on the opposite side of his elbow, the back of his throat looks a little red. My... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)

Public Forum Discussions

Dr.  Sumanth Amperayani MD

of there medication has worked, please help get rid of the patches on her face. regards raeesa ...Hi, i have a daughter that is 7 years old and its been 2 years now that she has white patches only ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Ramesh M.Vachharajani MD

I have a mystery going on in my body and don t know what to do. Saturday I woke up with one eye swollen then Sunday I woke up with the other eye swollen I took benadryl it helped a little ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Salah Saad Shoman MD

hearing loss after which got it restored after medication by ENT surgeon. Though I developed eye floaters ... was told that my left eye is Amblyopic (Lazy Eye) and I need to try patching... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Ratna Mulay MD

cyclopam 5ml and cetamol 5 ml. fever down. he also complainsof eye ache edpecially if he looks up. cant open eyes very wide cz of pain. teary eyes. wat could be the problem. thanx ... View answer

Answered by : Dr. Ratna Mulay ( Pediatrician)
Dr.  Masroor Mir Hussain MD

and there seems to be a red patch on one of my lids and my eyes are burning a bit. Ive done alot of research ...I have been making my own skin care . Im having issues with my eyes and was wondering if... View answer

Answered by : Dr. Masroor Mir Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Shubham Mehta MD

Dr. M. Vamsi Krishna MD

this might be a local terminology there is no such thing described in medical literature

Dr. Jonas Sundarakumar MD

You can take an antihistamine medication and get your eye examined by an ophthalmologist.